Author Topic: Tapering off Ativan Support Thread  (Read 588380 times)

[Buddie]

Re: Tapering off Ativan Support Thread
« Reply #10570 on: May 15, 2022, 06:58:34 pm »
Hi [...]
I was facing this exact same dilemma 3 weeks ago when I was in the worst of my post reduction wave. I really considered updosing, even if it isnít usually my habit. But I was feeling so bad. Each day, I was telling myself ďI will wait one more dayĒ, and suddenly after 2 weeks of bad symptoms, I woke up feeling really better. Unfortunately, it hasnít been easy since then, and I still struggle a lot, but I donít regret my choice.
Have a nice day
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering off Ativan Support Thread
« Reply #10571 on: May 15, 2022, 07:06:24 pm »
Hi [...],
Thank you for the encouragement.  It's been three weeks of horrible.  I [...] it gets easier for you.  You just never know what to do or what will help.
Hugs💕
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering off Ativan Support Thread
« Reply #10572 on: May 18, 2022, 07:02:56 pm »
Hi [...] DeeDee,
How are you [...]? I [...] you are seeing some improvements.
I am in a very bad place [...], I donít understand why. Okay, maybe
I have a hint. I am starting [...] my period, so I suppose it could be the cause.
I [...] it will clear up a bit soon. Feeling very bad after feeling bad, itís not funny.
Have a nice day.
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering off Ativan Support Thread
« Reply #10573 on: May 18, 2022, 08:48:26 pm »
Hi [...],
I am so sorry [...] [...] rough.  It's a shame there has to be added misery on top of misery.
My day isn't good either.
Praying for all of us. ❤
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering off Ativan Support Thread
« Reply #10574 on: May 25, 2022, 07:46:46 pm »
[...] has been a horrid day my anxiety [...] through the roof!  I just don't know what to do.  After I made the 3% cut of the benzo and buspirone it hit me within 3 days.  I held for 3 1/2 weeks then started my benzo taper back DLMT very slow 4 days tapering 3 days hold [...] [...] my third day.  This [...] awful.😥
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering off Ativan Support Thread
« Reply #10575 on: May 27, 2022, 01:24:01 am »
her [...] a link to a percentage calculator

https://[...].calculatorsoup.com/calculators/algebra/percentage-decrease-calculator.php
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering off Ativan Support Thread
« Reply #10576 on: May 27, 2022, 01:26:18 am »
her [...] a link to a percentage calculator

https://[...].calculatorsoup.com/calculators/algebra/percentage-decrease-calculator.php

Thank you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering off Ativan Support Thread
« Reply #10577 on: May 28, 2022, 10:35:59 pm »
Very bad day...anxiety,  stomach, stiff sore neck.  Gonna have to slow this taper down and quit being so stubborn.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering off Ativan Support Thread
« Reply #10578 on: May 29, 2022, 02:18:33 am »
Hello, Ativan Heroes

Sorry for bombing onto the thread-- I used to read and post here. I have been off of Ativan about two years now. Unfortunately, I injured my lower back recently and of all things my doctor prescribed Prednisone, a steroid. I cannot even begin to describe the agony that brought upon me. I thought I had experienced every bad withdrawal symptom there [...], but this was beyond horrible. Please see the last page of my progress log where I posted how steroids act on GABA levels. How I WISH I had known before. I only made it because of grace. So I'm cautioning as many as I can.

Now, the GOOD NEWS: (Before the Steroid nightmare) I started feeling better BEFORE my taper was over, and after I jumped it really wasn't too bad. I wasn't on a very slow gradual taper, either. Just dry-cutting pills into teeny crumbs, so not a [...] way to do it. It wasn't easy to get through it, but I continued in an upward trajectory, punctuated by some bad days here and there, but feeling better and becoming more functional. I felt better than I had even before I was on Ativan. I was on it for 20 years, so I still have some symptoms but they were manageable, and I fully expected to keep improving, since that was what was happening week by week. So, you can taper and jump in a way that [...] far from ideal and still get to the finish line. It [...] not all ruination and despair at the end.

Your day [...] coming sooner than you think!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering off Ativan Support Thread
« Reply #10579 on: May 29, 2022, 03:51:25 am »
Hello, Ativan Heroes

Sorry for bombing onto the thread-- I used to read and post here. I have been off of Ativan about two years now. Unfortunately, I injured my lower back recently and of all things my doctor prescribed Prednisone, a steroid. I cannot even begin to describe the agony that brought upon me. I thought I had experienced every bad withdrawal symptom there [...], but this was beyond horrible. Please see the last page of my progress log where I posted how steroids act on GABA levels. How I WISH I had known before. I only made it because of grace. So I'm cautioning as many as I can.

Now, the GOOD NEWS: (Before the Steroid nightmare) I started feeling better BEFORE my taper was over, and after I jumped it really wasn't too bad. I wasn't on a very slow gradual taper, either. Just dry-cutting pills into teeny crumbs, so not a [...] way to do it. It wasn't easy to get through it, but I continued in an upward trajectory, punctuated by some bad days here and there, but feeling better and becoming more functional. I felt better than I had even before I was on Ativan. I was on it for 20 years, so I still have some symptoms but they were manageable, and I fully expected to keep improving, since that was what was happening week by week. So, you can taper and jump in a way that [...] far from ideal and still get to the finish line. It [...] not all ruination and despair at the end.

Your day [...] coming sooner than you think!

Thank you for coming on here to warn us about the steroid.  I [...] you doing much better after the horror of the prednisone.  I will [...] read your progress log.
So glad you are benzo free!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.